MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SITE~RITE ULTRASOUND SYSTEM NEEDLE GUIDE KIT (18G) (POLYETHYLENE) (48IN); TRANSDUCER, ULTRASONIC, DIAGNOSTIC

BARD ACCESS SYSTEMS SITE~RITE ULTRASOUND SYSTEM NEEDLE GUIDE KIT (18G) (POLYETHYLENE) (48IN); TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number N/A
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redp3199 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the transducer cover has been "drilled".No other information was provided.

Brand Name
SITE~RITE ULTRASOUND SYSTEM NEEDLE GUIDE KIT (18G) (POLYETHYLENE) (48IN)
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9349477
Report Number3006260740-2019-03609
Device Sequence Number3231169
Product Code ITX
UDI-Device Identifier00801741037818
UDI-Public(01)00801741037818
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K042445
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 11/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number9001C0212
Device Lot NumberREDP3199
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2019
Initial Report FDA Received Date11/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1